A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups - Publikacja - MOST Wiedzy

Wyszukiwarka

A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups

Abstrakt

We prove a Wiener-Wintner ergodic type theorem for a Markov representation of a right amenable semitopological semigroup.

Cytowania

1
CrossRef
0
Web of Science
0
Scopus

Wojciech Bartoszek, Adam Śpiewak. (2017). A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups. Proceedings Of The American Mathematical Society, 145(7), 2997-3003. https://doi.org/10.1090/proc/13495

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY nr 145, wydanie 7, strony 2997 - 3003,
ISSN: 0002-9939
Język:
angielski
Rok wydania:
2017
Opis bibliograficzny:
Bartoszek W., Śpiewak A.: A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups// PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. -Vol. 145, iss. 7 (2017), s.2997-3003

wyświetlono 32 razy

Meta Tagi